# SDR CA151027004

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 6,076 hours
- Engine: Ge CT78A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 9225012801101
- Condition: Ruptured
- Location: Mlg
- Part time: 4,165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS THE 6TH INSTANCE OF AFT FLOAT BAG RUPTURE DURING ANNUAL INSPECTION AND INFLATION TEST.  THIS IS THE SECOND SDR SUBMISSION FOR THIS ISSUE. I DID NOT MENTION ON THE ORIGINAL SDR THAT THE AFT FLOAT INFLATION TEST AS DESCRIBED IN THE CMM WAS ORIGINALLY STATED TO INFLATE FLOAT TO 1 PSIG, HOWEVER DUE TO ISOLATED FAILURES AN SB WAS ISSUED INCREASING THE TEST PRESSURE TO 3.5 PSIG. THIS PARTICULAR FLOAT BAG FAILED AT 2.45 PSIG. THE FLOAT HAS BEEN IN SERVICE SINCE MAY 2010. AS MENTIONED ONLY THE AFT FLOATS ARE SUBJECTED TO THE FAILURES. FWD AND SPONSON FLOATS HAVE NOT EXPERIENCED THIS RUPTURING FAILURE ON TESTING.
